Hatziafratis, Telemachos
On the multiplicity of holomorphic maps and a residue formula
Rendiconti del Seminario Matematico della Università di Padova, Tome 89 (1993) , p. 37-45
Zbl 0804.32004 | MR 1229041
URL stable : http://www.numdam.org/item?id=RSMUP_1993__89__37_0

Bibliographie

[1] I. Aizenberg - A. Yuzhakov, Integral representations and residues in multidimensional complex analysis, Transl. Math. Monos., 58, Amer. Math. Soc., Providence, R.I. (1983). MR 735793 | Zbl 0537.32002

[2] M. Berger - B. GOSTIAUX, Differential Geometry Manifolds, Curves and Surfaces, Springer-Verlag, New York (1988). MR 917479 | Zbl 0629.53001

[3] P. Griffiths - J. Harris, Principles of Algebraic Geometry, Wiley, New York (1978). MR 507725 | Zbl 0836.14001

[4] T. Hatziafratis, On certain integrals associated to CR-functions, Trans. Amer. Math. Soc., 314 (2) (1989), pp. 781-802. MR 958894 | Zbl 0682.32002

[5] T. Hatziafratis, A global residue theorem on analytic varieties, J. Math. Anal. Appl., 149 (2) (1990), pp. 475-488. MR 1057688 | Zbl 0712.32004

[6] J. Milnor, Singular points of complex hypersurfaces, Ann. Math. Studies, 61, Princeton Univ. Press, New Jersey (1968). MR 239612 | Zbl 0184.48405